# SDR FDEA201810032774

- Difficulty date: October 3, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N126FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42718
- Aircraft time: 5,195 hours, 2,271 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bushing
- Condition: Worn
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBOARD AFT FAIRING STRUT SKIRT BEAM AFT HINGE BUSHING AND LUG WORN. INSTALLED REPAIR BUSHINGS AT WORN HINGE LOCATION ON NR 2 ENGINE INBD AFT FAIRING PANEL 447 BL PER SRM 54-52-70-2R.
